# SDR CA051104004

- Difficulty date: October 18, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A114A
- Part serial: 17147
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ENGINE WAS REPORTED TO HAVE (FAILED) IN FLIGHT AND AN EMERGENCY LANDING WAS CARRIED OUT.  THE AIRCRAFT CONTACTED POWER LINES AND SUBSEQUENTLY CRASHED INTO A HOUSE.  PRELIMINARY EVALUATION OF THE ENGINE REVEALED NO ANOMALIES. MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISED.
